# SDR TC8A96056

- Difficulty date: August 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802CK
- Make and model: Doug DC-8F-54
- Aircraft serial: 45679
- System (JASC): 2612 · Fire Detection
- Part: Fire Sensor
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 2 FIRE INDICATION AFTER TAKEOFF, C/W TCA QRH-2 CHECKLIST, RETURNED TO GRU.  FOUND LT FWD COWLING SENSOR LOOP CLAMP LOOSE.  TIGHTENED, CHECKED FOR PNEUMATIC LEAKS, RAN THE ENGINE AS PER MM 26-10-0, OPS NORMAL.
